American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information   
View Article: PDF

[2] J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski. Recent classification and characterization results in geometric topology. Bull. Amer. Math. Soc. 22 (1990) 277-283. MR 1027899.
Abstract, references, and article information   
View Article: PDF

[3] D. Fried, W. Goldman and M. W. Hirsch. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. 3 (1980) 1045-1047. MR 585187.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1